MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. VICIDIMAGE 4K; SURGICAL DISPLAY

BLACK DIAMOND VIDEO, INC. VICIDIMAGE 4K; SURGICAL DISPLAY
Model Number RLM314K3
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the monitor was not connected properly.To resolve the issue, the technician secured the connections of the monitor.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that prior to a patient procedure the field monitor to the vividimage 4k surgical display was distorted.No report of injury.

Brand Name
VICIDIMAGE 4K
Common Device Name
SURGICAL DISPLAY
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25382663
Report Number3008776287-2026-00167
Device Sequence Number18442721
Product Code KQM
UDI-Device Identifier00724995195113
UDI-Public(01)00724995195113(11)240806
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLM314K3
Device Catalogue NumberRLM314K3
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown